# SDR UALA2011033001535

- Difficulty date: March 30, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 77,199 hours, 12,404 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 794640
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT LIGHT BAR IS INOP.  REPAIRED EEL CABLE USING CRIMPER TM13-0800C PER MM.  OPS CHECK GOOD ON NON ROUTINE.
